How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor (MD)
Category: Health
Satisfied Customers: 5660
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Health Question Here...
Family Physician is online now
A new question is answered every 9 seconds

Have lower abdominal pain and problems emptying the bladder

Customer Question

Have lower abdominal pain and problems emptying the bladder totally in one sitting. Went to the doctor and he mentioned I had unusually high biliburin cells, maybe I had cancer. But then he said we have to see first if antibiotics will care of it. What to make of that?
JA: Are you keeping a personal medical record while dealing with this?
Customer: nope
JA: Anything else in your medical history you think the doctor should know?
Customer: i got a B12 shot a week earlier at a different doctor....after getting my urine tested. But he didn't say anything. In general i have quite some gas, and acid reflux problems.
Submitted: 1 month ago.
Category: Health
Expert:  Dr. Saha replied 1 month ago.

Hello!
My name is*****
Welcome to Just Answer.
I'm reviewing your question now, and will post back with your reply momentarily.

Expert:  Dr. Saha replied 1 month ago.

How old are you? Male or female?

Please write urine test result?

Did you have ultrasound or any imaging?

Since when are you having the issue?

Customer: replied 1 month ago.
I'm 49 female. They did a urine test at the doctors office. I don't have the results. No other tests done.
I've had problems emptying my bladder totally for quite a while...perhaps years. Now I started to get pain a week ago in my lower abdomen. It feels the same as menstrual pain sort of. But with frequent real urgent trips to pee. And lower abdominal pain/cramp...from the navel down. The doctor thinks it's an infection, BUT talking to himself he said there were unusually high levels of biliburin cells. I asked what that meant. He said it might be something more serious than just an infection...something like cancer. But we have to see first if I respond to antibiotics. So he prescribed 3000mg of antibiotics per day.
Expert:  Dr. Saha replied 1 month ago.

Sorry for delay.

I was offline when you replied.

I need a bit more information to answer you better.

How many days are you taking antibiotic?

Do you feel any improvement after starting antibiotic?

Do you have liver disease or any other illness?

Do you take any other medicine?